# SDR MWEA98958

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Detached
- Location: Galley
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SLIDE COVER FELL OFF.  MAINTENANCE REINSTALLED GALLEY SLIDE.
